# SDR HALA95139

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, EMERGENCY FLOOR LIGHTS VERY DIM.  REPLACED EMERGENCY FLOOR LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
